Warning: stat() [function.stat]: stat failed for /www/opus-ibfi/htdocs/volltexte/lipics-complete/lipics-vol62-csl2016-complete.pdf in /mnt/drops/opus-ibfi/htdocs/portals/lipics/index.php on line 113
Portal - CSL 2016
CSL 2016 August 29 to September 1, 2016 - Marseille, France

25th EACSL Annual Conference on Computer Science Logic (CSL 2016)



Jean-Marc Talbot and Laurent Regnier (Eds.)
ISBN 978-3-95977-022-4, LIPICS Vol. 62 ISSN 1868-8969
Additional Information
License
Conference Website
Complete volume (PDF, 0.0 MB)
Search Publication Server


Authors
  • Almagor, Shaull
  • Altenkirch, Thorsten
  • Alur, Rajeev
  • Atserias, Albert
  • Baelde, David
  • Baillot, Patrick
  • Bana, Gergei
  • Barto, Libor
  • Berger, Ulrich
  • Birkedal, Lars
  • Bizjak, Aleš
  • Capriotti, Paolo
  • Chen, Hubie
  • Ciabattoni, Agata
  • Clouston, Ranald
  • Coquand, Thierry
  • Das, Anupam
  • Dawar, Anuj
  • de Carvalho, Daniel
  • Doumane, Amina
  • Dubut, Jérémy
  • Durand, Arnaud
  • Eickmeyer, Kord
  • Elberfeld, Michael
  • Enqvist, Sebastian
  • Faella, Marco
  • Göller, Stefan
  • Ganardi, Moses
  • Goubault, Eric
  • Goubault-Larrecq, Jean
  • Grädel, Erich
  • Grathwohl, Hans Bugge
  • Haak, Anselm
  • Hegselmann, Stefan
  • Hella, Lauri
  • Hou (Favonia), Kuen-Bang
  • Hunter, Paul
  • Kannan, Sampath
  • Karandikar, Prateek
  • Kawarabayashi, Ken-ichi
  • Kieronski, Emanuel
  • Kolaitis, Phokion G.
  • Kolodziejczyk, Leszek Aleksander
  • Kontinen, Juha
  • Kotek, Tomer
  • Kraus, Nicolai
  • Krivine, Jean-Louis
  • Kupferman, Orna
  • Kusakari, Keiichirou
  • Lück, Martin
  • Laird, James
  • Leiss, Hans
  • Lohrey, Markus
  • Lunel, Simon
  • Mayr, Peter
  • Michalewski, Henryk
  • Muscholl, Anca
  • Neider, Daniel
  • Okada, Mitsuhiro
  • Orton, Ian
  • Pérez, Guillermo A.
  • Pakusa, Wied
  • Parys, Pawel
  • Pitts, Andrew M.
  • Pradic, Pierre
  • Pratt-Hartmann, Ian
  • Raskin, Jean-François
  • Regnier, Laurent
  • Saurin, Alexis
  • Schalthöfer, Svenja
  • Schmitz, Sylvain
  • Schnoebelen, Philippe
  • Seifan, Fatemeh
  • Selman, Erkal
  • Shulman, Michael
  • Silva, Alexandra
  • Singhania, Nimit
  • Skrzypczak, Michal
  • Spitters, Bas
  • Sternagel, Christian
  • Szwast, Wieslaw
  • Tabuada, Paulo
  • Talbot, Jean-Marc
  • Tendera, Lidia
  • Thiemann, René
  • Torunczyk, Szymon
  • Veith, Helmut
  • Venema, Yde
  • Vezzosi, Andrea
  • Vollmer, Heribert
  • Weinert, Alexander
  • Yamada, Akihisa
  • Zimmermann, Martin
  • Zuleger, Florian

  •   
    Front Matter, Table of Contents, Preface, Conference Organization, External Reviewers
    Authors: Talbot, Jean-Marc ; Regnier, Laurent

    Abstract | Document (312 KB) | BibTeX

    The Ackermann Award 2016
    Authors: Coquand, Thierry ; Dawar, Anuj

    Abstract | Document (279 KB) | BibTeX

    Infinite Domain Constraint Satisfaction Problem (Invited Talk)
    Authors: Barto, Libor

    Abstract | Document (213 KB) | BibTeX

    Automated Synthesis: Going Distributed (Invited Talk)
    Authors: Muscholl, Anca

    Abstract | Document (213 KB) | BibTeX

    Analytic Calculi for Non-Classical Logics: Theory and Applications (Invited talk)
    Authors: Ciabattoni, Agata

    Abstract | Document (205 KB) | BibTeX

    Coalgebraic Learning (Invited Talk)
    Authors: Silva, Alexandra

    Abstract | Document (213 KB) | BibTeX

    The Matrix Ring of a mu-Continuous Chomsky Algebra is mu-Continuous
    Authors: Leiss, Hans

    Abstract | Document (463 KB) | BibTeX

    Completeness for Coalgebraic Fixpoint Logic
    Authors: Enqvist, Sebastian ; Seifan, Fatemeh ; Venema, Yde

    Abstract | Document (634 KB) | BibTeX

    AC Dependency Pairs Revisited
    Authors: Yamada, Akihisa ; Sternagel, Christian ; Thiemann, René ; Kusakari, Keiichirou

    Abstract | Document (507 KB) | BibTeX

    The Directed Homotopy Hypothesis
    Authors: Dubut, Jérémy ; Goubault, Eric ; Goubault-Larrecq, Jean

    Abstract | Document (495 KB) | BibTeX

    Robust Linear Temporal Logic
    Authors: Tabuada, Paulo ; Neider, Daniel

    Abstract | Document (616 KB) | BibTeX

    Models of Lambda-Calculus and the Weak MSO Logic
    Authors: Parys, Pawel ; Torunczyk, Szymon

    Abstract | Document (1,275 KB) | BibTeX

    On the Parallel Complexity of Bisimulation on Finite Systems
    Authors: Ganardi, Moses ; Göller, Stefan ; Lohrey, Markus

    Abstract | Document (526 KB) | BibTeX

    Monadic Second Order Finite Satisfiability and Unbounded Tree-Width
    Authors: Kotek, Tomer ; Veith, Helmut ; Zuleger, Florian

    Abstract | Document (631 KB) | BibTeX

    Dependence Logic vs. Constraint Satisfaction
    Authors: Hella, Lauri ; Kolaitis, Phokion G.

    Abstract | Document (566 KB) | BibTeX

    Quantified Constraint Satisfaction on Monoids
    Authors: Chen, Hubie ; Mayr, Peter

    Abstract | Document (482 KB) | BibTeX

    Non-Homogenizable Classes of Finite Structures
    Authors: Atserias, Albert ; Torunczyk, Szymon

    Abstract | Document (3,419 KB) | BibTeX

    Context-Free Graph Properties via Definable Decompositions
    Authors: Elberfeld, Michael

    Abstract | Document (460 KB) | BibTeX

    Successor-Invariant First-Order Logic on Graphs with Excluded Topological Subgraphs
    Authors: Eickmeyer, Kord ; Kawarabayashi, Ken-ichi

    Abstract | Document (501 KB) | BibTeX

    Definability of Cai-Fürer-Immerman Problems in Choiceless Polynomial Time
    Authors: Pakusa, Wied ; Schalthöfer, Svenja ; Selman, Erkal

    Abstract | Document (533 KB) | BibTeX

    Descriptive Complexity of #AC^0 Functions
    Authors: Durand, Arnaud ; Haak, Anselm ; Kontinen, Juha ; Vollmer, Heribert

    Abstract | Document (502 KB) | BibTeX

    Extending Homotopy Type Theory with Strict Equality
    Authors: Altenkirch, Thorsten ; Capriotti, Paolo ; Kraus, Nicolai

    Abstract | Document (593 KB) | BibTeX

    The Seifert-van Kampen Theorem in Homotopy Type Theory
    Authors: Hou (Favonia), Kuen-Bang ; Shulman, Michael

    Abstract | Document (692 KB) | BibTeX

    Guarded Cubical Type Theory: Path Equality for Guarded Recursion
    Authors: Birkedal, Lars ; Bizjak, Aleš ; Clouston, Ranald ; Grathwohl, Hans Bugge ; Spitters, Bas ; Vezzosi, Andrea

    Abstract | Document (579 KB) | BibTeX

    Axioms for Modelling Cubical Type Theory in a Topos
    Authors: Orton, Ian ; Pitts, Andrew M.

    Abstract | Document (568 KB) | BibTeX

    Bar Recursion in Classical Realisability: Dependent Choice and Continuum Hypothesis
    Authors: Krivine, Jean-Louis

    Abstract | Document (496 KB) | BibTeX

    Extracting Non-Deterministic Concurrent Programs
    Authors: Berger, Ulrich

    Abstract | Document (479 KB) | BibTeX

    Polymorphic Game Semantics for Dynamic Binding
    Authors: Laird, James

    Abstract | Document (607 KB) | BibTeX

    High-Quality Synthesis Against Stochastic Environments
    Authors: Almagor, Shaull ; Kupferman, Orna

    Abstract | Document (562 KB) | BibTeX

    Hedging Bets in Markov Decision Processes
    Authors: Alur, Rajeev ; Faella, Marco ; Kannan, Sampath ; Singhania, Nimit

    Abstract | Document (524 KB) | BibTeX

    Minimizing Regret in Discounted-Sum Games
    Authors: Hunter, Paul ; Pérez, Guillermo A. ; Raskin, Jean-François

    Abstract | Document (633 KB) | BibTeX

    Easy to Win, Hard to Master: Optimal Strategies in Parity Games with Costs
    Authors: Weinert, Alexander ; Zimmermann, Martin

    Abstract | Document (505 KB) | BibTeX

    A Sequent Calculus for a Modal Logic on Finite Data Trees
    Authors: Baelde, David ; Lunel, Simon ; Schmitz, Sylvain

    Abstract | Document (538 KB) | BibTeX

    Axiomatizations for Propositional and Modal Team Logic
    Authors: Lück, Martin

    Abstract | Document (572 KB) | BibTeX

    Semantics for "Enough-Certainty" and Fitting's Embedding of Classical Logic in S4
    Authors: Bana, Gergei ; Okada, Mitsuhiro

    Abstract | Document (484 KB) | BibTeX

    Counting in Team Semantics
    Authors: Grädel, Erich ; Hegselmann, Stefan

    Abstract | Document (521 KB) | BibTeX

    The Logical Strength of Büchi's Decidability Theorem
    Authors: Kolodziejczyk, Leszek Aleksander ; Michalewski, Henryk ; Pradic, Pierre ; Skrzypczak, Michal

    Abstract | Document (574 KB) | BibTeX

    The Height of Piecewise-Testable Languages with Applications in Logical Complexity
    Authors: Karandikar, Prateek ; Schnoebelen, Philippe

    Abstract | Document (604 KB) | BibTeX

    One-Dimensional Logic over Words
    Authors: Kieronski, Emanuel

    Abstract | Document (512 KB) | BibTeX

    Quine's Fluted Fragment is Non-Elementary
    Authors: Pratt-Hartmann, Ian ; Szwast, Wieslaw ; Tendera, Lidia

    Abstract | Document (570 KB) | BibTeX

    Free-Cut Elimination in Linear Logic and an Application to a Feasible Arithmetic
    Authors: Baillot, Patrick ; Das, Anupam

    Abstract | Document (585 KB) | BibTeX

    The Relational Model Is Injective for Multiplicative Exponential Linear Logic
    Authors: de Carvalho, Daniel

    Abstract | Document (851 KB) | BibTeX

    Infinitary Proof Theory: the Multiplicative Additive Case
    Authors: Baelde, David ; Doumane, Amina ; Saurin, Alexis

    Abstract | Document (549 KB) | BibTeX

      




    DROPS-Home | Fulltext Search | Imprint Published by LZI